A remark on finite element schemes for nearly incompressible elasticity

Daniele Boffi, Rolf Stenberg

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper we discuss mixed finite element methods for nearly incompressible elasticity. We show that if a method uses the hydrostatic pressure as unknown, then the finite element spaces have to satisfy the condition of the ellipticity on the kernel, in addition to the well-known Babuška–Brezzi condition. Some known elements are proved to satisfy this condition.
Original languageEnglish (US)
Pages (from-to)2047-2055
Number of pages9
JournalComputers and Mathematics with Applications
Volume74
Issue number9
DOIs
StatePublished - Nov 1 2017
Externally publishedYes

Fingerprint Dive into the research topics of 'A remark on finite element schemes for nearly incompressible elasticity'. Together they form a unique fingerprint.

Cite this